Class Expectations

  • I understand learning from home can be very challenging and even frustrating. However, given the circumstances, we should do the best we can with what we have, for the sake of our children. I care so much about my students' wellbeing and their learning. If you need any help please contact me. I will try my best to assist you any way I can.

    Students should be aware that this is not vacation time or free time. Parents, please encourage them to take responsibility and ownership of their learning at home. Please have the children follow a routine or schedule at home, just like we do in school. This will help with keeping them on track and making them accountable for their learning. I have a sample schedule posted in my Home page that you can tweak or change to make it more efficient.

    I expect the children to spend at least 5 hours doing school work daily. That is, spending 40-45 minutes on each subject. For example, 40 minutes reading independently, 40 minutes doing some writing, 40 minutes doing math, 40 minutes learning science, 40 minutes learning social studies, and 40 minutes learning some reading skills. In addition, students need some recreation time. It is very important that they exercise and stay healthy!

    Remember, we are all in this together and need to do the best we can.

    Weekly Schedule Sample

    Entiendo que aprender desde casa puede ser muy desafiante e incluso frustrante. Sin embargo, dadas las circunstancias, debemos hacer lo mejor que podamos con lo que tenemos, por el bien de nuestros hijos. Me importa mucho el bienestar de mis alumnos y su aprendizaje. Si necesita ayuda, contácteme. Haré todo lo posible para ayudarlo en todo lo que pueda.

    Los estudiantes deben tener en cuenta que esto no es tiempo de vacaciones o tiempo libre. Padres, aliéntelos a asumir la responsabilidad y la propiedad de su aprendizaje en el hogar. Haga que los niños sigan una rutina o un horario en casa, tal como lo hacemos en la escuela. Esto ayudará a mantenerlos en el camino y hacerlos responsables de su aprendizaje. Tengo un horario de muestra publicado en mi página de inicio que puede modificar o cambiar para que sea más eficiente.

    Espero que los niños pasen al menos 5 horas haciendo el trabajo escolar todos los días. Es decir, pasar 40-45 minutos en cada tema. Por ejemplo, 40 minutos de lectura de forma independiente, 40 minutos de escritura, 40 de matemática, 40 de aprendizaje de ciencias, 40 de aprendizaje de estudios sociales y 40 de aprendizaje de lectura. Además, los estudiantes necesitan tiempo de recreación. ¡Es muy importante que hagan ejercicio y se mantengan saludables!

    Recuerde, estamos todos juntos en esto y necesitamos hacer lo mejor que podamos.

    Suggested Times 
    and Subjects 

    Daily Schedule 
    Class 3M 

    Monday  

    Tuesday 

    Wednesday 

    Thursday 

    Friday 

    ELA/Literatura
    (40 minutes) 
     9:00-9:40

    Reading Workshop (Benchmark) 

    Writing Workshop 
    (Benchmark) 

    Reading Workshop 
    (Benchmark) 

    Writing Workshop (Benchmark) 

    Reading Workshop 
    (Benchmark) 

    Social Studies/Science (40 minutes) 
     9:40-10:20

    Social Studies 
    Brainpop/ 
    NEWSELA
    Virual Field Trip

    Science 
    Brainpop/ 
    NEWSELA 
    Virtual Field Trip

    Social Studies 
    Brainpop/ 
    NEWSELA
    Virtual Field Trip

    Science 
    Brainpop/ 
    NEWSELA
    Virtual Field Trip

    Social Studies 
    Brainpop/ 
    NEWSELA
    Virtual Field Trip

    Recess/Lunch  
    (60 minutes) 
     10:20-11:00

    Exercise 
    Go Noodle 
    Brain Power 

    Exercise 
    Go Noodle 
    Brain Power 

    Exercise 
    Go Noodle 
    Brain Power 

    Exercise 
    Go Noodle 
    Brain Power 

    Exercise 
    Go Noodle 
    Brain Power 

    DEAR
    (40 minutes) 
     11:00-11:40

    Independent Reading 
    ARC Bookshelf 

    Independent Reading 
    Benchmark Leveled texts 

    Independent Reading 
    Reading A-Z 

    Independent Reading 
    IREADY  

    Independent Reading 
    ARC Bookshelf 
     

    PREP/Specials
    (40 minutes) 
    11:40-12:20

    Music  
    (see Ms. Giacinto’s page) 


    Visit any of the following apps on Clever to practice reading or math:
    Sumdog
    Freckle
    Khan Academy
    Rally Education 

    Art  
    (See Ms. Sbalja’spage) 

    Gym  
    (see Ms. Erdem’spage) 

    Visit any of the following apps on Clever to practice reading or math:
    Sumdog
    Freckle
    Khan Academy
    Rally Education 

    Math
    (40 Minutes) 
     12:20-1:00

    IREADY Math 

    IREADY Math 

    IREADY Math 

    IREADY Math 

    IREADY Math